# SDR FDEA201402040259

- Difficulty date: February 4, 2014
- Submitted: February 27, 2014
- Operation: Air carrier
- Aircraft: N529FE
- Make and model: Doug MD-11F
- Aircraft serial: 48624
- Aircraft time: 43,793 hours, 8,960 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Pressure Switch
- Part number: 11511661
- Part serial: 115C5312
- Condition: Failed
- Location: Anti-Ice Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WITH ANTI-ICE ON, RECEIVED WING ANTI-ICE LT DISAGREE.  LT ANTI-ICE VLV SHOWED DISAGREE ON SYNOPTIC & BLEED  PRESS ON SYS 1 WENT TO ZERO.  SECURED ANTI-ICE IAW QRH & BLEED PRESS RETURNED TO NORMAL.  DIVERTED  AND LANDED MSP WITHOUT INCIDENT.  REMOVED AND REPLACED L ANTI-ICE PRESS DIFF SWITCH REF M/M  30-11-02-4 AND PERFORMED WING ANTI-ICE ADJ/TEST REF M/M 30-11-00-5.  CHECKS GOOD, A/C OK FOR SERVICE.
